Apr 28, 2004
Dear Dr. Dieterich,
I was on Pegintron with Ribavirin treatment last year but did not respond after 6 months. Recently I learned that my Serum Ferritin was very high during treatment and it could dramatically affect the results. It was 364 ng/ml when I started the treatment. Now it jumped to 588 ng/ml. I have two questions in this regard.
1. Is it necessary to do anything to reduce my current Ferritin levels? 2. Should I retry the Pegintron with Ribavirin treatment with iron depletion therapy?
Thanks a lot for your help.
Response from Dr. Dieterich
That is not a high ferritin level. It is common in HCV. I would suggest you try switching brands to peg alfa 2a or Pegasys this time and make sure you take enough ribavirin. It can respond the next time.
Good luck! DTD
HBV /MASTURBATION, SALIVA AS LUBRICANT
- Burning Penis After Condom Broke Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Can You Get Herpes If You Use A Condom?
- Does Gonorrhea Cause Cervical Cancer?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.